# SDR 2006FA0000029

- Difficulty date: December 6, 2005
- Submitted: January 12, 2006
- Operation: General aviation
- Aircraft: N421CQ
- Make and model: Cessna 421C
- Aircraft serial: 421C1218
- Engine: Cont GTSIO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Stripped
- Location: Lt Magneto
- Component: Magneto
- Component part number: S6LN1251
- Stage of operation: UK
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT ENGINE RUNNING ROUGH.  TROUBLESHOT PROBLEM TO LT MAGNETO.  FOUND TEETH ON DISTRIBUTOR GEAR IN LT MAGNETO STRIPPED AND NOT TURNING PROPERLY.  (GL25200605792) (K)
